# SDR 2007FA0000062

- Difficulty date: October 4, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Aircraft: N1125S
- Make and model: Israel ASTRA SPX
- Aircraft serial: 134
- Engine: Garrtt TFE73140
- System (JASC): 7250 · Turbine Section
- Part: Retainer
- Part number: 30606852
- Condition: Separated
- Location: Turbine
- Part time: 2,445 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON 10/4/2006, 4TH AIRCRAFT EXPERIENCED A LT ENGINE EXHAUST FIRE AFTER ENGINE START AND PRIOR TO DEPARTURE.  ENGINE WAS REMOVED AND RETURNED TO MFG FOR REPAIR.  ENGINE WAS DISASSEMBLED IAW LMM 72-03-06, REV 8 FOR ENGINEERING INVESTIGATION.  DISASSEMBLY FINDINGS REVEALED PINS SECURING THE DEFLECTOR SHROUD TO THE RETAINER RING OF THE LPT2 STAGE NOZZLE RETAINER BECAME DISLODGED AND EXHIBITED CONTACT FRETTING WITH MATERIAL LOSS ON THE OUTER RETAINER.  THE ENGINE FIRE MAY HAVE RESULTED FROM THE LPT2 STAGE RETAINER PINS DISLODGING WHICH MAY HAVE LOCCKED UP THE N1 ROTATING GROUP AND PREVENTED THE N1 GROUP FROM OBTAINING GROUND IDLE WITH EXCESSIVE RAW FUEL.  SB INCORPORATED IMPROVED HARDWARE AND PROVIDES INSTRUCTIONS FO
